High prolactin


#1

All tests are in range, but prolactin is currently 38 ng/mL, which is double the high range of 15 for men.

Hoping I don’t have a pituitary tumor or similar. All other markers are in range (TSH,T4, T3, FSH, LH, T3 Reverse).

Anyone have this issue? I’m experiencing some dizziness, hardcore short term memory loss (to point of embarrassment), slight confusion, adrenal glands feel burnt out/apathy, low to no sex drive (i’m 33 y/o).

I took fin 1mg for ~4 months I think when I was ~20y/o or so. Experienced all sorts of problems since then. The most major have been cognitive and also prostate related. Experienced serious symptoms of BPH after stopping the drug, they have continued constantly to this day (over a decade later). Frequent urination/incontinence, weaker erection, watery/clumpy semen with less volume, decreased glans sensitivity with ‘cold penis’ effects, dry skin/thin skin, short term memory problems, attention problems.

More recently I have experienced the dizziness, even worse short term memory loss, confusion, apathy/adrenal burnout, and stomach issues similar to indigestion/leaky gut. My stools look to have mucus on them, and I’ve been having problems with stomach ache and constipation, even with an extremely healthy and high fiber diet. Low carb, low protein, high fat.


#2

You should monitor your prolactin with frequent analysis. The maximum I saw in my readings was approx 95 Ng/ml. Don’t remember the exact number but that should give you a figure of where it was, to tumoral level, approximately 8-9 times the maximum in the range. MRI didn’t show tumors and apparently no problems. The level was varing enormously. This means after this first reading I saw it gradually going down in one or two months to normal levels(within range If I remember correctly). I was pretty happy about that. Unfortunately in the next blood reading I saw it going back to full blown tumoral level (approx 90ng/ml).
I took an antidepressive while on Fin, very low dose, but it might have had a role in boosting my prolactin. Some years later, not much has changed. I really wouldn’t be scared of a pituitary tumor. First of all your level is probably not compatible with a tumor. Second, these are generally of a bening nature and can be taken under control pretty easily. I am going to contact you privately, I have a couple of questions.

As for the side effects, well, many of those that you said. You know there’s not much you can do, you can take dostinex. I don’t trust drugs however so I don’t take it. At high dose dostinex has been documented to produce fibrosis of the heart valves. We only need very low dose, but we are not normal individuals since taking Fin, so I’m not taking the risk. I took low dostinex for a while and prolactin went virtually to 0 ng/ml. However there wasn’t a big change, at least on the sexual side. My approach is to increase dopamine production through psychology and behavior. Unfortunately It’s not easy, and I don’t have the actual conditions to do so for good. But what it’s sure is that I indoublty have symptoms of very low dopamine. And I expect to get it back up only by changing my life radically. If it went down one time, I’m pretty sure I can make it stable. It’s mostly a problem of reacting to the psychological sypmtoms of low dopamine.


#3

Remember hyperprolactinemia inhibits 5ar, so it is a must to be treated,

Dopamine agonist should work well

I had high prolactin way over range, and low prolactin, so for me it varies substantially.


#4

I had 4 blood test in the years after finasteride.

I started at 33 then 28 then 25 and the 18… on a (2-12) range.

I can say that my interest with girl and overrall symptoms improved as the prolactin went down. Im currently focusing on increasing dopamine activity only, because I know it has been very low. Dopamine activity in the brain has a lot to do with motivation to have sex and other things related to sex.


#5

Mine is high too. What kind of supplement can we take to lower it safely?